Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Robust Stability of 2-D Low Order Discrete Polynomials

Author(s):

M. Mansour, P. Agathoklis
Conference/Journal:

Asian Control Conference, Tokyo, Japan, vol. 1, pp. 173-176
Abstract:



Year:

1994
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@InProceedings { ManAga:1994:IFA_1615,
    author={M. Mansour and P. Agathoklis},
    title={{Robust Stability of 2-D Low Order Discrete Polynomials}},
    booktitle={Asian Control Conference},
    pages={173--176},
    year={1994},
    address={Tokyo, Japan},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1615}
}
Permanent link